# SDR AALA20030492

- Difficulty date: April 22, 2003
- Submitted: October 3, 2003
- Operation: Air carrier
- Aircraft: N671AA
- Make and model: Boeing 757223
- Aircraft serial: 25336
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Inoperative
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT ATTENDANTS REPORTED SMOKE AND A BURNING SMELL FROM FORWARD GALLEY OVEN.  RETURNED AND LANDED JFK WITHOUT INCIDENT.  REMOVED DEBRIS FROM FIRT CLASS OVEN.  SYTEM GROUND CHECKED NORMAL OPERATION.  (M)
